American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Stephen Gelbart, Stephen D. Miller, Alexei Panchishkin and Freydoon Shahidi. A $p$-adic integral for the reciprocal of $L$-functions. Contemporary Mathematics 614 (2014) 53-68.
Book volume table of contents   
View Article: PDF

[2] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF

[3] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[4] Shigeru Kanemitsu, Hailong Li and Nianliang Wang. Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011) 1521-1532. MR 2763742.
Abstract, references, and article information   
View Article: PDF

[5] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information   
View Article: PDF

[6] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF

[7] Willem Veys and W. A. Zúñiga-Galindo. Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra. Trans. Amer. Math. Soc. 360 (2008) 2205-2227. MR 2366980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dimiter Vassilev. A note on the stability of local zeta functions. Proc. Amer. Math. Soc. 134 (2006) 81-91. MR 2170546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Enrique Artal Bartolo, Pierrette Cassou-Noguès, Ignacio Luengo and Alejandro Melle Hernández. Quasi-ordinary power series and their zeta functions. Memoirs of the AMS 178 (2005) MR 2172403.
Book volume table of contents   

[11] Nicole Bopp and Hubert Rubenthaler. Local zeta functions attached to the minimal spherical series for a class of symmetric spaces. Memoirs of the AMS 174 (2005) MR 2115051.
Book volume table of contents   

[12] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Diane Meuser and Margaret Robinson. The Igusa local zeta functions of elliptic curves. Math. Comp. 71 (2002) 815-823. MR 1885630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. A. Zúñiga-Galindo. Igusa's local zeta functions of semiquasihomogeneous polynomials. Trans. Amer. Math. Soc. 353 (2001) 3193-3207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington. Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units. Math. Comp. 68 (1999) 1243-1255. MR 1622093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Borwein, Jonathan M. Borwein and Christopher Pinner. Convergence of Madelung-like lattice sums. Trans. Amer. Math. Soc. 350 (1998) 3131-3167. MR 1433111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shu-Leung Tang. Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions. Trans. Amer. Math. Soc. 349 (1997) 837-856. MR 1376558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jan Denef and Willem Veys. On the holomorphy conjecture for Igusa's local zeta function . Proc. Amer. Math. Soc. 123 (1995) 2981-2988. MR 1283546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tatsuo Kimura. Arithmetic calculus of Fourier transforms by Igusa local zeta functions . Trans. Amer. Math. Soc. 346 (1994) 297-306. MR 1267223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions. II . Math. Comp. 62 (1994) 391-406. MR 1203734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xiao-Wei Zhu. The classification of spinors under ${\rm GSpin}\sb {14}$ over finite fields . Trans. Amer. Math. Soc. 333 (1992) 95-114. MR 1102227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Denef and F. Loeser. Caract\'eristiques d'Euler-Poincar\'e, fonctions z\^eta locales et modifications analytiques . J. Amer. Math. Soc. 5 (1992) 705-720. MR 1151541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Artur Travesa. Generating functions for the numbers of abelian extensions of a local field . Proc. Amer. Math. Soc. 108 (1990) 331-339. MR 1007513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lawrence Corwin. The unitary dual for the multiplicative group of arbitrary division algebras over local fields . J. Amer. Math. Soc. 2 (1989) 565-598. MR 984512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1